# SDR TSAA9553109

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND 4 CRACKS ON FRAME AT BS 480 BETWEEN S-22L AND S-26L.  REPAIRED PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
